# SDR AALA2009031100574

- Difficulty date: March 11, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- Aircraft time: 76,014 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERWING EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EXIT SIGN.
